# SDR FDEA200812265293

- Difficulty date: December 26, 2008
- Submitted: January 8, 2009
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 45,763 hours, 10,096 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: AFA71321
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE   INSPECTION ON 0.460 INCH HOLES AT MAIN CARGO DOOR LOWER JAMB NR 2 SUPPORT   FITTING AT HOLES  A,  B,  C AND  D. AT MAIN CARGO DOOR LOWER JAMB, CRACKED NR 2 SUPPORT FITTING REMOVED AND   REPLACED AS PER SRM 51-31-01 VOLUME II. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
